Click Here for
Track Your Paper

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Social Network A New Perspective in Mathematical Epidemiology

( Volume 1 Issue 4,August 2015 ) OPEN ACCESS

V. R. Pravitha, K. R. Kumar


In this paper we introduce a modified mathematical model to represent spread of disease, which adheres to the structure and dynamics of social network.  We also discuss the importance and effectiveness of social network based study in the prediction and control of epidemics.


Paper Statistics:

Total View : 173 | Downloads : 164 | Page No: 09-12 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.